Cell placement of almost regular structures

Cloutier, J. and Szolgay, Péter (1992) Cell placement of almost regular structures. COMPUTERS IN INDUSTRY, 19 (3). pp. 291-296.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/214

Update Item Update Item